# SDR CALA9800574

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 400-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP AND BOTTOM OF RT OUTBOARD SEAT TRACK CORRODED AT FS 400 TO 440.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-2, 53-10-5 AND 51-10-2.
